# SDR USAABB01095

- Difficulty date: September 9, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 5000387D4
- Condition: Faulty
- Location: Galley
- Part time: 23,075 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PIT - FLT 36 - APPROXIMATELY FIVE MINUTES PRIOR TO LANDING, CREW NOTED AN ELECTRICAL SMELL IN THE AFT GALLEY.  MAINTENANCE REPLACED THE 4B-11 COFFEEMAKER.  (M)
